Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita,Masafumi Yamashita,Tsunehiko Kameda
英文著者名 (author)
キー (key)
表題 (title) A Study on r-Configurations - A Resource Assignment Problem on Graphs
表題 (英文)
定期刊行物名 (journal) SIAM J. Discrete Math.
定期刊行物名 (英文)
巻数 (volume) 13
号数 (number) 2
ページ範囲 (pages) 227-254
刊行月 (month)
出版年 (year) 2000
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-12]  Satoshi Fujita, Masafumi Yamashita, and Tsunehiko Kameda, ``A Study on R-Configurations - a Resource Assignment Problem on Graphs,'' SIAM J. Discrete Math., vol. 13, no. 2, pp. 227-254, 2000.

@article{0_12,
    author = {Satoshi Fujita and Masafumi Yamashita and Tsunehiko Kameda},
    author_e = {},
    title = {A Study on r-Configurations - A Resource Assignment Problem on
    Graphs},
    title_e = {},
    journal = {SIAM J. Discrete Math.},
    journal_e = {},
    volume = {13},
    number = {2},
    pages = {227-254},
    month = {},
    year = {2000},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.